View Single Post
Old 05-19-2009, 09:25 AM   #9
tamlis
Member
(female)
 
Join Date: Jan 2003
Posts: 60
tamlis HB User
Re: Sinus Tachycardia / PAC's & PVC's Support

I have suffered with this off and on ever since my 20's and I'm in my 50's now. I was taking Inderal which was helping but was making my heart rate to low and having trouble breathing. So my doctor took me completely off and put me on a cardiac event monitor that I have to wear for 30 days and sure enough my tachy was back. Anytime I do anything it will jump up to 120-130 beats or more and sometimes I will just be sitting. When it happens I get a flipping sensation in chest and it will take off pounding and racing. I get out of breath and weak and can do nothing until an episode passes . It will wake me up in the middle of the night and also is triggered alot by eating. My heart pounds so hard my chest hurts bad and I feel like crap. When it gets really high I feel like Im going to throw up, my chest hurts and arm, I feel like I'm going to pass out and I can't breathe. Lately this has happened almost every day...(I still have tachy every day altho sometimes not as bad as other times)

Are there any other meds besides Inderal (or Bystolic my insurance makes me pay a outrageous price for this)?

Yes, I would love to know of a support group online as well. Thanks for starting this thread

Last edited by tamlis; 05-19-2009 at 09:44 AM.